# SDR A6WA201140288

- Difficulty date: April 18, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Support
- Condition: Cracked
- Location: Apu Enclosure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE DOOR HAS 3 EA CRACKS AT LATCH TANG ON BOTTOM SIDE LT SUPPORT BRACE.  TOP CENTER SUPPORT BRACE.  REAPIRED APU ENCLOSURE DOOR 311B2 IAW REO 601R-49-11-070, REV A.
